Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Long red welts on neck, warm to touch, unbearable pain, worsens if tried to cool down. What could this be?

My partner was laying down in bed and has gotten up with 3 long red welts on her neck approx 1.5-2inch long running vertically, they are very warm to touch and she says that the pain was in bearable but hasn t since dropped to a 5/10 and seems to get worse if she tries to cool down with a wet towel. What could this be?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
thanks for the query.
this could be a linear dermatitis due to contact with any insect or its body fluid. this is a kind of irritant reaction to the insect or its body fluid. however the final diagnosis can be given after seeing the pictures. she can apply moderate potency steroid cream and calamine lotion on the itchy areas. this should give relief.
hope i answered your query.
Answered: Wed, 7 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor